Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
somehelp123

I Need Some Help

Recommended Posts

Hello Friends,

I am 2 months in the regimen. I am pretty clear for the most part, the only problem that I am having is redness. I have no burning whatsoever and my dryness has subsided. I do not know how to reduce the redness that I am experiencing. I reduced my BP to only little over a pea-sized amount 2x a day. This, for the most part, has kept me clear. Even so, the redness is still encompassing the areas where I only apply BP. It is quite embarrassing because the skin around my eyes, where I do not apply BP, has my normal skin tone and texture. I recently started using AHA+ in hopes that it would even out my skin tone, I believe it is making it worse. I mix it with normal moisturizer but I see no difference.

Is there any advice that I can get from all of you, I really don't know if it is the BP or the moisturizer or even the cleanser which is causing redness. As I mentioned, I am only 2 months in, perhaps by the 3rd month the redness will subside? I don't know

.

Thank you.

Link to comment
Share on other sites

I experienced a lot of redness too using BP twice a day. It really was uncomfortable when you could see the difference between red skin and your normal tone around the eyes. :/ The only thing that worked for me was to use a full dose of BP at night and use only lotion + AHA in the morning. Using it once a day might be risky, but for me personally it worked. I hope you have luck in solving your problem!

Link to comment
Share on other sites

Thank you for your reply. I really do not know what to do. I don't want to reduce the amount of BP anymore because I know the acne will come back. I actually woke up with 2 cysts this morning, so I feel like I need to ramp up the BP again.

Could the AHA+ be causing the redness or is most likely the BP? I am using AHA mainly 2 times a day without mixing it with the normal moisturizer because I feel like when I mix it with the moisturizer it causes me to breakout.

Does using the AHA in the morning cause you to have sun sensitivity? Thanks...

Link to comment
Share on other sites

I understand. I was really scared to reduce the amount too, but I waited until after 10 weeks on the regimen (when I finally mostly cleared) to only use it at night. So it luckily didn't backfire for me.

The AHA could be causing additional redness too. It does slightly for me if I accidentally put too much on. I would be careful using the AHA twice a day though not mixed with lotion because that can be really damaging towards your skin. I think (anyone can correct me if I'm wrong) that you're only supposed to use AHA once a day every other day if you're using it full strength. If you mix it with lotion you're allowed to use it once every day though because it's not as strong and diluted a bit.

As for sun sensitivity, I haven't had too many problems, but if you're worried about being in the sun a lot just make sure to put on some sunscreen. I don't know what brand to reccommend though because everyone's skin is different, but they are a lot of reviews in the Product Review section you can look through!

Link to comment
Share on other sites

Thank you again for your help. I only use AHA 2-3 times a week only at night. Just a pea size amount. I would never use it twice a day. Like I said before, I broke out again yesterday so I had to ramp the bp back up. I guess I'll have to deal with nasty red skin until my face completely clears....just embarrassing especially when I'm 25 :/

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×